I won't speak on the protein in the urine, only on the bilirubin.
How are your other liver tests? If ok, it MAY (please see that I say may) be that the Lodine you are taking is causing a false positive bilirubin to show up in your urine. I went through my GP, rheumy, a urologist and two Hepatologists and got no answer. I finally found the answer on a desperate google search for false positive bilirubin urine results or something like that and it came up. My hepatologist said 'oh yeah'
good grief! The reason everyone was stumped at first was because all my other liver tests were fine. I should have asked for all my co-pays back LOL. Just wanted to give you a posible answer, may not be the one but it was for me, Lodine was my culprit.
DX:SLE, Sjogrens, Raynauds, Migraines, Occipital Neuralgia, Morphea (Localized Scleroderma), Iron Deficiency Anemia, IBS, DiverticulosisMeds:Prednisone, Plaquenil, Sulindac, Tramadol, Topamax, Xanax, Imitrex, Fiorinal, Prenatal Multi, B12, Vit E, Calcium, Fish Oil, Biotin, Ferrous Gluconate, Baby Aspirin
Post Edited (dbab) : 5/31/2011 3:17:36 PM (GMT-6)